| Model Number |
VTICM5_13.7 (-10.50/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
12/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3- device evaluation has not yet been performed.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault, elevated iop, blurred vision, uveitis/iritis pigment dispersion, mild pupil dilation, sectorial iris atrophy, diffuse iris atrophy and ocular hypertension.In a separate visit the lens was explanted.The problem was noted as resolved.Cause of the event is reported as iris rubbing.
Additional Manufacturer Narrative
H10 - initial mdr missing the work order search and dhr results.H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.H6- method code 3331: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work orders(s), including the suspected device, have been manufactured within established parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).
Additional Manufacturer Narrative
H3-device evaluation: lens returned in a microcentrifuge tube with moisture.Visual inspection found haptic broken.Dimensional inspection was unable to be performed due to significant lens damage.Claim# (b)(4).